Full Text: PDF
Received November 11, 2020; Accepted March 15, 2021; Published March 30, 2021
Abstract. In this paper, we present the existence and uniqueness of solutions for a fractional integro-differential equation involving both Riemann-Liouville and Caputo derivatives equipped with non-conjugate Riemann-Stieltjes integro-multipoint boundary conditions. Our results are obtained by applying the modern methods of functional analysis. Examples are constructed for the illustration of our results.
How to Cite this Article:
Bashir Ahmad, Ymnah Alruwaily, Ahmed Alsaedi, Sotiris K. Ntouyas, Riemann-Stieltjes Integral boundary value problems involving mixed Riemann-Liouville and Caputo fractional derivatives, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 11, pp. 1-19.